Computational & Applied Mathematics
On-line version ISSN 1807-0302
TUNC, Cemil. The bounded solutions to nonlinear fifth-order differential equations with delay. Comput. Appl. Math. [online]. 2009, vol.28, n.2, pp. 213-230. ISSN 1807-0302. http://dx.doi.org/10.1590/S1807-03022009000200005.
In this paper, we improve some boundedness results, which have been obtained with respect to nonlinear differential equations of fifth order without delay, to a certain functional differential equation with constant delay. We give an illustrative example and also verify our main result by means of Liaponov tecnique.
Keywords : boundedness; Liapunov functional; nonlinear differential equations of fifth.